# SDR DALA2016100607251

- Difficulty date: October 5, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,607 hours, 24,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT LEVEL STR 23R AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 68 L=0.329" W=0.169" D=0.001".  REPLACED LOWER SILL AT LEVEL STR 23R AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 68 AS PER SRM 51-72-11 AND DRAWING D53480505.  MEASURES OF CORROSION ARE: L=1.750" W=1.687" D=0.053".
